# SDR ASAA2018021823605

- Difficulty date: February 18, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 39,980 hours, 11,985 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blades
- Part number: 3400010260
- Part serial: DD866164K
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 35,313 hours, 10,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISH T/C 78472002 ON THE NR 1 ENGINE,  FOUND FAN BLADES NR 5, 15, AND 20 MISSING CU-NI-IN COATING BEYOND AREA X ALL ON CONCAVE SIDE. ACFT GROUNDED.  THE FAN BLADES  WERE REPLACED IAW AMM 72-21-02-000-802-F00. VIBRATION SURVEY FOUND TO BE WITHIN LIMITS. OPS CHECKED GOOD.
